# SDR SIMA201008807

- Difficulty date: March 29, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 25,245 hours, 24,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3553 DURING TAXI THE CREW REPORTED THAT THE EMERGENCY LIGHT FLOOR STRIPS FROM ROW 3-5 TO BE INOPERABLE.  ALSO THE EMERGENCY EXIT SIGN ABOVE SERVICE DOOR WAS ALSO NOT WORKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED AN OPERATIONAL CHECK OF THE  EMERGENCY LIGHT FLOOR STRIPS FROM ROW 3-5 AND THE EMERGENCY EXIT SIGN ABOVE THE SERVICE DOOR IAW EMB AMM 145 TASK 33-50-00-700-801-AND FOUND TO ALL BE WORKING SATISFACTORY.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
